MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4.5MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4.5MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035424510
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that the coil had prematurely detached inside the microcatheter and had remained stuck, during preparation of the device.The coil was retrieved along with the microcatheter.There were no reported clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual inspection revealed that the proximal contact wire was kinked/bent.The coil delivery wire, distal tip and the main coil were found to be intact.During functional testing, it was noted that the main coil was advanced from the introducer sheath without issues and was not detached.The reported defect was not confirmed based on the analysis.Therefore, an assignable cause of "not confirmed" has been assigned to the reported event.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TARGET 360 ULTRA 4.5MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8732830
Report Number3008881809-2019-00181
Device Sequence Number13900160
Product Code HCG
UDI-Device Identifier04546540714763
UDI-Public04546540714763
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2021
Device Catalogue NumberM0035424510
Device Lot Number21046384
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2019
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer08/02/2019
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER); SL-10 MICROCATHETER (STRYKER)
Patient Age44 YR
Patient Weight59